# SDR E3MA20110118004

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N522ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0144
- Aircraft time: 6,909 hours, 24,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND EMANATING FROM LOWER 5 HI-LOK FASTENERS IN TITANIUM REINFORCEMENT LOCATED AT FRONT OF NR 1 ENGINE DECK.  THIS RE-ENFORCEMENT IS ATTACHED TO THE AFT SIDE OF FRAME 5 IN THE AIRCRAFT FUSELAGE.  MANUFACTURER HAS BEEN NOTIFIED AND REPAIR ORDER REQUESTED.
